# SDR FDEA201111094827

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 54,749 hours, 31,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT DOOR SLIDE LIGHT NOT ILLUMINATED WITH DOOR CLOSED LOCKED AND ARMED.  REPOSITIONED AND ATTACHED SLIDE GIRT BAR.  OPS CHECKED NORMAL. OK FOR SERVICE.
